# SDR SCNA20251215486

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N819SY
- Make and model: Boeing 737-86N
- Aircraft serial: 34254
- Aircraft time: 56,829 hours, 24,703 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

14ABC AND 15ABC EMERGENCY WINDOW FWD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT BULB ON 14ABC AND 15ABC EMERGENCY WINDOW FWD EMERGENCY LIGHT REF AMM 33-51-00. OPS CHECK GOOD.
